Lamotrigine (LTG) represents the most commonly prescribed of the so-called new generation antiepileptic drugs. We describe a child who was admitted to the emergency room because of generalized tonic-clonic status epilepticus followed by a complex neurological picture with hyperkinesia and acute ataxia as a result of a LTG intoxication. The experience on acute LTG intoxication is very limited in pediatrics. The present case provides information on the clinical picture related to LTG overdose and confirms that drug intoxications should be considered in the differential diagnosis strategy when severe and polymorphic neurological symptoms occur acutely.
Scheda prodotto non validato
Scheda prodotto in fase di analisi da parte dello staff di validazione
|Titolo:||Massive lamotrigine poisoning. A case report|
|Rivista:||BRAIN & DEVELOPMENT|
|Citazione:||Grosso, S., Ferranti, S., Gaggiano, C., Grande, E., Loi, B., & DI BARTOLO, R.M. (2016). Massive lamotrigine poisoning. A case report. BRAIN & DEVELOPMENT, 1-3.|
|Appare nelle tipologie:||1.1 Articolo in rivista|
File in questo prodotto: